MathSciNet Relay Station
MathSciNet bibliographic data
MR1990994 53A05 (53A04 53A25)
Izumiya, Shyuichi; Takeuchi, Nobuko Special curves and ruled surfaces. Beiträge Algebra Geom. 44 (2003), no. 1, 203–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement